Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. A. Aĭzenberg and A. P. Yuzhakov
Title: Integral representations and residues in multidimensional complex analysis
Additional book information: Translations of Mathematical Monographs, Vol. 58, American Mathematical Society, 1983, x + 283 pp., $68.00. ISBN 0-8218-4511-X.

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman, The kernel function and conformal mapping, Math. Surveys, no. 5, Amer. Math. Soc. Providence, R. I., 1950. MR 38439
  • 2. S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. (2) 44 (1943), 652-673. MR 9206
  • 3. B. A. Fuks, Introduction to the theory of analytic functions of several complex variables. Transl. Math. Monos., vol. 18, Amer. Math. Soc. Providence, R. I., 1963. MR 168793
  • 4. A. Gleason, The Cauchy-Weil theorem, J. Math. Mech. 12 (1963), 429-444. MR 148938
  • 5. Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • 6. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 180696
  • 7. F. R. Harvey, Integral formulae connected by Dolbeault's isomorphism, Complex Analysis (Proc. Conf., Rice Univ., Houston, Tex., 1969), Rice Univ. Studies 56 (1971), 77-97. MR 273067
  • 8. G. M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Math. USSR Sb. 7 (1969), 597-616.
  • 9. L. V. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 203075
  • 10. W. Koppelman, The Cauchy integral formula for differential forms, Bull. Amer. Math. Soc. 73 (1967), 554-556. MR 216027
  • 11. W. Koppelman, The Cauchy integral for functions of several complex variables, Bull. Amer. Math. Soc. 73 (1967), 373-377. MR 209519
  • 12. J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy. III), Bull. Soc Math. France 87 (1959), 81-180. MR 125984
  • 13. E. Martinelli, Alcuni teoremi integrali per le funzioni analitiche de più variabili complesse, R. Accad. Ital. Mem. Cl. Sci. Fis. Mat. e Nat. 9 (1938), 269-283.
  • 14. H. Poincaré, Sur les résidus des intégrales doubles, Acta Math. 9 (1887), no. 1, 321–380 (French). MR 1554721, https://doi.org/10.1007/BF02406742
  • 15. E. Ramirez de Arellano, Ein Divisionproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann. 184 (1970), 172-187. MR 269874
  • 16. André Weil, L’intégrale de Cauchy et les fonctions de plusieurs variables, Math. Ann. 111 (1935), no. 1, 178–182 (French). MR 1512987, https://doi.org/10.1007/BF01472212

Review Information:

Reviewer: Edgar Lee Stout
Journal: Bull. Amer. Math. Soc. 11 (1984), 417-420
DOI: https://doi.org/10.1090/S0273-0979-1984-15339-4
American Mathematical Society